Couldn't find what you looking for?

TRY OUR SEARCH!

So my boyfriend and I had sex about two week after my period ended. The condom did break but most (or possibly all) of the ejaculation got on my boyfriend so we think that he pulled out just in time. We arent sure when the condom broke and the condoms were spermicidal. I took plan B the next day (within 24 hours) and about two weeks after I took it, I had spotting (heavy on day one, light on days two and three). it wasnt until after that we realized it was around my most fertile time.  I've read that this is common with Plan B but I'm worried because I was suppose to get my period three days ago. Ive also read it can take up to 3 months for your cycle to get back on track.  was the spotting my period? should I be worried? Thanks in advance!

Loading...

Hi Guest,

It was likely the Plan B. 

Your next SEVERAL periods can be early or late AND they can be heavier or lighter than normal.  These are VERY common side effects.

I don't think you're pregnant.

Hope it helps.

Reply

Loading...


Thank you so much! I'm very relieved :)
Reply

Loading...